# SDR MK1Y20200831003

- Difficulty date: August 31, 2020
- Submitted: August 31, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N304CM
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 86,499 hours, 18,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT WING LOWER SKIN PANEL NO. 2, WS 934.2 - WS 962.2.
